# SDR 2007UALA03324

- Difficulty date: August 22, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N379UA
- Make and model: Boeing 737322
- Aircraft serial: 24654
- Aircraft time: 49,556 hours, 34,120 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5241 · Galley Doors
- Part: Door Frame
- Condition: Cracked
- Location: R1 Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 FWD GALLEY DOOR CRACK:  AFT LOWER CORNER AFT SIDE O/B FASTENER HOLE CRACKED.   MAJOR REPAIR ACCOMPLISHED:  REPLACED CRACKED FRAME.
